Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 513261, 16 pages
http://dx.doi.org/10.1155/2013/513261
Research Article

Time-Dependent Reliability-Based Design Optimization Utilizing Nonintrusive Polynomial Chaos

1School of Reliability and Systems Engineering, Beihang University, Beijing 100191, China
2Key Laboratory for Reliability & Environmental Engineering, Beijing 100191, China

Received 13 December 2012; Revised 16 April 2013; Accepted 26 May 2013

Academic Editor: Xiaojun Wang

Copyright © 2013 Yao Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yao Wang, Shengkui Zeng, and Jianbin Guo, “Time-Dependent Reliability-Based Design Optimization Utilizing Nonintrusive Polynomial Chaos,” Journal of Applied Mathematics, vol. 2013, Article ID 513261, 16 pages, 2013. https://doi.org/10.1155/2013/513261.